BibTeX record journals/tcs/GolovachKS19

download as .bib file

@article{DBLP:journals/tcs/GolovachKS19,
  author    = {Petr A. Golovach and
               Dieter Kratsch and
               Mohamed Yosri Sayadi},
  title     = {Enumeration of maximal irredundant sets for claw-free graphs},
  journal   = {Theor. Comput. Sci.},
  volume    = {754},
  pages     = {3--15},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.tcs.2018.02.014},
  doi       = {10.1016/j.tcs.2018.02.014},
  timestamp = {Wed, 19 Dec 2018 15:50:54 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/tcs/GolovachKS19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics